# SDR COEA2011010402805

- Difficulty date: January 4, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 97186 NR 100115 HEAVY CHECK / COE / LEVEL 2 CORROSION / MAJOR REPAIR:  FLOORBEAM 13 FWD LWR SURFACE OF UPPER FLANGE HAS LEVEL 2 CORROSION AT 43" R OF BL 0 AROUND NUT PLATE, FOUND WHILE WORKING RT CREASE BEAM WEB LWR SURFACE.  REPAIR PER ATR SRI.
